# SDR CALA2022122303477

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 108,513 hours, 23,282 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792N
- Part serial: 1369
- Condition: Faulted
- Location: Rt Ac Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUSS OFF EICAS,  RIGHT AC MAIN BUSS IS NOT ENERGIZED RT AC BUSS OFF,  RESET ONCE.   AC BUSS OFF AGAIN 5 MIN LATER.  RELATED NOTED FAULTS.  PERFORMED BITE CHECK ON BPCU IAW FIM 24-20 TREE 801, FAULT NOTED ON RIGHT GEN POWER SYSTEM DP TRIP AND MAIN BUS/OVERLAP ZONE. HAD FLT CREW PERFORM ENGINE RUN TO DISCONNECT RT IDG AS A PRECAUTION. CONTINUE T/S IAW FIM 24-20 TASK 802, PAGE 18,  FOR REMOVED IDG IAW AMM 24-11-01, INSTALLED IDG, PERFORMED LDEL LEAK TEST FOR OIL AND FUEL,  ACP ENG RUN TEST OF IDG FOR NR 2 ENG IAW AMM TEST 71-00-00-501.   NO LEAK FOUND. REQ INSPECTION AND COUPLE OF SAFETIED  CONFIG 3, TEST  #1 AND #2.   IDG CK GOOD. ACP DISCONNECT TEST IAW AMM 24-11-01-206-001 TESTED GOOD.
